# SDR UALA2010042601386

- Difficulty date: April 24, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 70,127 hours, 20,335 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284DF
- Part serial: 1215
- Condition: Faulty
- Location: Position A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR CONTROL UNIT REQUIRES REPLACEMENT.  REPLACED GENERATOR CONTROL UNIT.
